# SDR AUS20021092

- Difficulty date: October 2, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539005B
- Condition: Failed
- Location: Ac Regulator
- Part time: 601 cycles
- Component: Ac Regulator, Swrngn, SA227DC
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) LT GENERATOR CONTROL UNIT (GCU) FAILED. SUSPECT GCU FAILED DUE TO WATER INGRESS FOLLOWING ENGINE WASH.
